MAUDE Adverse Event Report: PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450004500
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Codes Cardiac Arrest (1762); Foreign Body In Patient (2687)
Date of Event 05/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an elective pulmonary embolism thrombectomy procedure, initiated by an interventional cardiologist, the straightener on the 5f performa cardiac pig-tail catheter was accidentally introduced into the patient's venous system.An attempt to snare the foreign body from the patient was unsuccessful.The patient coded during the procedure.Hospital protocols were activated and initiated to stabilize the patient.The patient is currently nonresponsive.A computerized tomography (ct) scan has been ordered to locate the foreign body.The medical staff believe the foreign body may have migrated near or within the patient's heart.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PERFORMA®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11849561
Report Number3011642792-2021-00006
Device Sequence Number14383732
Product Code DQO
UDI-Device Identifier00884450004500
UDI-Public00884450004500
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model Number00884450004500
Device Catalogue Number7529-23/B
Device Lot NumberI1911739
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date06/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;